swollen ankels

hi everyone still not got results from blood gasses don't understand why but don't know if l told you all lm now suffering with swollen feet ankels don't know whats happening to me but when l go to bed and awake the next morning they do go down a bit and when l get off the bed to walk they realy hurt feels like there all bruised inside my c.o.p.d nurse knows that why she orderd me the blood gas test but they are realy hurting now anyone know anything about swelling feet

12 Replies

oldestnewest
  • Hey minkymooyou need to put your feet up during the day if you can more than once. Xx

  • hi steph l have been keeping them up as l have a recliner but there not going down they only seem to go down when lve been in bed its probly cos lm having to walk on them during day to go toilet and been on those frusimide don't help lol xx

  • Hi minky. I found that swollen ankles are not "interesting" to doctors. Mine just say "Mm! Refer this to your GP". I did and nothing happened. I finally took over myself to find about compression socks. I found the 1000 miles ones from Amazon. They are nt terribly expensive and really do the trick

    As I was in hospital for 8 days without the compression socks, they started swelling again. the heart specialist came to see them and told me it was outside his competency!!! I'm back with the compressions socks and no problem any more!

  • put your feet up on a stool or dining chair for a couple hours daytime,have you not been givin tablets for them,you should have,xxx

  • You must go back to your doctor as soon as you can. How much are you drinking during the day? Xx

  • no l wouldn't say my drinking has increased realy l just drink tea and pop and water but l wouldn't say l increased my drinking l get frusimide one in a morning too xx

  • Hi minkymoo have you been on the Furosemide for long? You really need to talk with your doctor soon as you can. :) Janexx

  • not much realy lm going to the doctors on Tuesday see what it can be l was told it could be the carbon dioxide and oxygen in my blood xx

  • no l have only been on them a few weeks lm seeing my doctor on Tuesday see what he thinks

  • I have a feeling your Dr might increase the Furosemide for you as maybe your dosage is too low. This tablet is a diuretic so should help to reduce the oedema (fluid retention in your ankles). This does, of course, mean you do need to go to the toilet quite frequently after taking this tablet.

    I would try to keep your feet elevated as much as you can as it may help a little.

    Pleased you are seeing your Dr on Tuesday. Hopefully he/she will sort it all out for you.

    Thérèse

  • ask your GP to check for Deep Vein Thrombosis. My mother outlaw, who had always been very active, developed it as she aged and started sitting indoors & watching TV a lot. Her GP thought it was fluid retention ...........

    Click the link below for symptoms etc ........

    nhs.uk/Conditions/Deep-vein...

    Good luck ......

  • yes i was the same consultant told me it was lack of oxygen in my blood went on to oxygen 15hrs a day [put on in bed ] had no problems sincehope this helps u

You may also like...